# SDR AALA201906179004

- Difficulty date: June 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 54,305 hours, 31,696 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CLIMBING THOUGH 8000 FT GOT THE ECAM AUTO FLT RUD TRL LIM 1. AUTO PILOT DISCONNECTED AND AUTO THRUST DISCONNECTED. AFTER ABOUT 30 SEC ECAM WENT AWAY, REENGAGED AUTO PILOT AND AUTO THROTTLE. MAINTENANCE RESET FAC1, FAULTS CLEARED IAW TSM 24-00-00.
